# SDR IPXA2023112486155

- Difficulty date: November 7, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002143
- Part serial: 0864001
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* FAULT: #1 ENGINE PYLON I/B AFT. SKIN HAS CORROSION AT INNER SKIN APP. STA 154 . DOT 07308-005 (PLACED AT EXTERNAL SKIN) VERIFIED COMPLIED WITH EO 88741-REQ1 AND EA 757-5450-27-A3437 REV. -. JOB COMPLETE
